# SDR DALA2023092507891

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 78,103 hours, 10,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMER LIGHTS INOP AT 38-39H AND 40B. CORRECTIVE ACTION: RESECURED CONNECTION AT FLOOR LEVEL FOR 38-39H AND 40B. (4584037)
